# SDR ASOA2015102713979

- Difficulty date: October 27, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 33,102 hours, 28,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT 8 A/B POINTS TO WRONG ROW.  R & R EXIT SIGN AT ROW 8 A/B IAW AMM 33-51-13.  OPS CHECK GOOD, ACFT OK FOR SERVICE.
